# SDR 2006UALA00318

- Difficulty date: February 20, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A SCRATCH IN PAINT WITH A SMALL DENT, APPROX 1 IN X 1-16TH, AT ABOUT EYE LEVEL FWD OF HANDLE ABOUT 18 IN.  DENT IS FREE FROM CRACKS AND NO FASTENERS AFFECTED BUT LESS THAN 30 TO 1 RATIO, SCRATCH IS IN PAINT TO PRIMER DENT TO BE CHECKED AT EACH C-CK PER SRM 52-00-01 PG 103.  INSTALLED REPAIR DOUBLER REF SRM 52-30-01 & 51-40-02.  REPAIR INSTALLED, NO FURTHER FINDINGS, OK FOR SERVICE.
